PubTransformer

A site to transform Pubmed publications into these bibliographic reference formats: ADS, BibTeX, EndNote, ISI used by the Web of Knowledge, RIS, MEDLINE, Microsoft's Word 2007 XML.

A case report of patient with severe acute cholangitis with tigecycline treatment causing coagulopathy and hypofibrinogenemia.

Abstract Tigecycline is the first member of the glycylcycline family. There are rarely reports of tigecycline causing coagulopathy and hypofibrinogenemia until now. We report a case on tigecycline-associated coagulopathy and hypofibrinogenemia and discuss the characteristics of the adverse reaction.
PMID
Related Publications

High-dose tigecycline-associated alterations in coagulation parameters in critically ill patients with severe infections.

Tigecycline treatment causes a decrease in fibrinogen levels.

Life-threatening coagulopathy and hypofibrinogenaemia induced by tigecycline in a patient with advanced liver cirrhosis.

Severe coagulation disorder with hypofibrinogenemia associated with the use of tigecycline.

Hypofibrinogenemia induced by tigecycline: a potentially life-threatening coagulation disorder.

Authors

Mayor MeshTerms
Keywords
Journal Title medicine
Publication Year Start




PMID- 29245350
OWN - NLM
STAT- MEDLINE
DCOM- 20180105
LR  - 20180105
IS  - 1536-5964 (Electronic)
IS  - 0025-7974 (Linking)
VI  - 96
IP  - 49
DP  - 2017 Dec
TI  - A case report of patient with severe acute cholangitis with tigecycline treatment
      causing coagulopathy and hypofibrinogenemia.
PG  - e9124
LID - 10.1097/MD.0000000000009124 [doi]
AB  - RATIONALE: Tigecycline is the first member of the glycylcycline family. There are
      rarely reports of tigecycline causing coagulopathy and hypofibrinogenemia until
      now. We report a case on tigecycline-associated coagulopathy and
      hypofibrinogenemia and discuss the characteristics of the adverse reaction.
      PATIENT CONCERNS: A 47-year-old male patient with severe acute cholangitis who
      developed sepsis was treated with a high dosage (100 mg twice daily) of
      tigecycline. He experienced coagulopathy and hypofibrinogenemia as substantiated 
      by increased levels of prolonged prothrombin time (PT), the international
      normalized ratio (INR) and activated partial thromboplastin time (APTT), and in
      particular, the fibrinogen (FIB) levels obviously decreased. DIAGNOSES:
      Coagulopathy and hypofibrinogenemia. INTERVENTIONS: We discontinued tigecycline
      and gave the patient several blood products to prevent spontaneous bleeding.
      OUTCOMES: The adverse reaction disappeared after the withdrawal of tigecycline.
      After 30 days of hospitalization, the patient discharged with symptom free.
      LESSONS: We suggest that coagulation parameters should be closely monitored in
      patients treated with tigecycline, specifically in patients who may be renal
      insufficiency, female or use the high-dose.
FAU - Wu, Xiaoqin
AU  - Wu X
AD  - aDepartment of Pharmacy, Ruijin Hospital Suzhou Branch Affiliated to Shanghai
      Jiaotong University School of MedicinebDepartment of Pharmacy, Jiangsu Shengze
      Hospital, SuzhoucDepartment of Critical Care MedicinedDepartment of Pharmacy,
      Wuxi People's Hospital Affiliated to Nanjing Medical University, Wuxi, PR China.
FAU - Zhao, Ping
AU  - Zhao P
FAU - Dong, Liang
AU  - Dong L
FAU - Zhang, Xiuhong
AU  - Zhang X
LA  - eng
PT  - Case Reports
PT  - Journal Article
PL  - United States
TA  - Medicine (Baltimore)
JT  - Medicine
JID - 2985248R
RN  - 0 (Anti-Bacterial Agents)
RN  - 70JE2N95KR (tigecycline)
RN  - FYY3R43WGO (Minocycline)
SB  - AIM
SB  - IM
MH  - Afibrinogenemia/chemically induced
MH  - Anti-Bacterial Agents/*adverse effects/therapeutic use
MH  - Blood Coagulation Disorders/*chemically induced
MH  - Cholangitis/complications
MH  - Humans
MH  - Male
MH  - Middle Aged
MH  - Minocycline/adverse effects/*analogs & derivatives/therapeutic use
MH  - Sepsis/drug therapy/etiology
PMC - PMC5728965
EDAT- 2017/12/17 06:00
MHDA- 2018/01/06 06:00
CRDT- 2017/12/17 06:00
PHST- 2017/12/17 06:00 [entrez]
PHST- 2017/12/17 06:00 [pubmed]
PHST- 2018/01/06 06:00 [medline]
AID - 10.1097/MD.0000000000009124 [doi]
AID - 00005792-201712080-00139 [pii]
PST - ppublish
SO  - Medicine (Baltimore). 2017 Dec;96(49):e9124. doi: 10.1097/MD.0000000000009124.